# SDR SIMA200732502

- Difficulty date: November 5, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- Aircraft time: 17,079 hours, 15,227 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 7455503
- Part serial: 0484
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO JFK, ON TAKEOFF FROM DCA HEADING TO BOS RECEIVED LANDING GEAR AIR/GROUND FAIL MSG AND GEAR HANDLE WOULD NOT GO TO THE UP POSITION.  FLEW WITH GEAR DOWN INTO JFK FOR REPAIR.  DID DECLARE EMERGENCY.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE LANDING GEAR DOWN LOCK PROX SWITCH, BOTH LT MLG PROX SWITCH, AND LANDING GEAR MODULE.  AIRCRAFT RETURNED TO SERVICE.
